# SDR V0XD20160912165

- Difficulty date: September 7, 2016
- Submitted: September 12, 2016
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N668CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10162
- Aircraft time: 29,504 hours, 21,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670334251
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SEAT TRACK BETWEEN FS 581.00 AND 677.00 IS CORRODDED.  R & R FLOOR SEAT TRACK, PN:SH670-33425-1, BETWEEN FS 581.00 AND FS 677.00 IAW AMM 53-00-49.
